MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 70¿s female with history of coronary artery disease and latex allergy.Procedure: left and right heart catheterization.Swan placed in femoral vein for pressure measurements, balloon ruptured before catheter advanced into heart.Swan removed without known harm to patient, discharged the same day.This is report #14 for the lf swan balloon breakage.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter).Will obtain.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key15469996
Report Number15469996
Device Sequence Number4469078
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)240811(11)220812(10)64520464
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/07/2022
Report Date (Section F) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64520464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight109 KG
Date Report Sent to FDA09/07/2022